# SDR 2002UALA01857

- Difficulty date: December 10, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N176UA
- Make and model: Boeing 747422
- Aircraft serial: 24383
- Aircraft time: 47,862 hours, 5,306 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Recirc Fan
- Component: Motor, MR21271
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACRID ODOR IN CABIN OF ELECTRICAL OVERHEATING.  CMC MESSAGE SHOWS UPPER AND LOWER LEFT RECIRCULATION FAN FAILED.  SUPPLEMENTAL DATA UPDATE THE LOWER LEFT RECIRCULATION FAN MOTOR BEARINGS FAILED . THE MOTOR WAS REPLACED.
